# SDR ASOA202003147028

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 858
- Aircraft time: 41,923 hours, 32,578 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 2306675923062387
- Part serial: NX0895UM53700
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 NO DISPATCH ON TAKEOFF ROLL APPROX 30 KNOTS. NO TAKEOFF CONFIGURATION WARNING PRESENTED MOMENTARILY ON THE ABORT AFTER THRUST LEVERS PULLED BACK. REMOVED AND REPLACED EXTERNAL FADEC HARNESS A&B. OPS CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
